MathSciNet Relay Station
MathSciNet bibliographic data
MR2650489 52A20
Soltan, Valeriu Convex sets with homothetic projections. Beiträge Algebra Geom. 51 (2010), no. 1, 237–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement